# SDR USAA2010120992955

- Difficulty date: November 16, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,566 hours, 46,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 360 BETWEEN S13R TO S14R.  REPAIRED FUSELAGE FRAME AT BS 360 BETWEEN S13R TO S14R IAW TYPICAL REPAIR 53-10-21.
